# SDR CALA9900181

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622292
- Condition: Corroded
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 6 L/E SLAT O/B END UPPER AND LOWER SURFACES CORRODED AT SCREWS.  THE SLAT WAS REMOVED AND REPLACED IAW MM 27-80-00.
